Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Wright's Reply to Benacerraf

Marie McGinn
Analysis
Vol. 44, No. 2 (Mar., 1984), pp. 69-72
Published by: Oxford University Press on behalf of The Analysis Committee
DOI: 10.2307/3327948
Stable URL: http://www.jstor.org/stable/3327948
Page Count: 4

You can always find the topics here!

Topics: Mathematical sets, Numbers, Mathematical objects, Singular terms, Abstract objects
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
Wright's Reply to Benacerraf
Preview not available

Page Thumbnails

  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72